# SDR 26N2008F00002

- Difficulty date: August 4, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N1693L
- Make and model: Cessna 510
- Aircraft serial: 5100026
- Engine: Pwc PW615FA
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 70611107
- Condition: Frozen
- Location: Elevator
- Part time: 461 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7/24/2008, AC TT: 461.8, TC:302 CREW REPORTED AILERONS FROZEN AFTER FLYING THROUGH MOISTURE (FROM FORM 26NA-210A, ATTACHED) 7/25/2008, AC REPOSITIONED TO MFG SERVICE CENTER FOR FURTHER EVALUATION AND RESOLUTION.  8/1/2008, AC TT: 462.3 MFG MTR FOR RESOLUTION. (K)
